Compound Binomial Risk Model with Random Income in Markov Chain Environment

Lin XIAO

Acta Mathematica Sinica, Chinese Series ›› 2022, Vol. 65 ›› Issue (6) : 1067-1082.

PDF(601 KB)
PDF(601 KB)
Acta Mathematica Sinica, Chinese Series ›› 2022, Vol. 65 ›› Issue (6) : 1067-1082. DOI: 10.12386/A20190054

Compound Binomial Risk Model with Random Income in Markov Chain Environment

  • {{article.zuoZhe_EN}}
Author information +
History +

HeighLight

{{article.keyPoints_en}}

Abstract

{{article.zhaiyao_en}}

Key words

QR code of this article

Cite this article

Download Citations
{{article.zuoZheEn_L}}. {{article.title_en}}. Acta Mathematica Sinica, Chinese Series, 2022, 65(6): 1067-1082 https://doi.org/10.12386/A20190054

References

References

{{article.reference}}

Funding

RIGHTS & PERMISSIONS

{{article.copyrightStatement_en}}
{{article.copyrightLicense_en}}
PDF(601 KB)

Accesses

Citation

Detail

Sections
Recommended

/